# SDR USAAD98050

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IND - FLT 942 - AFTER TAKEOFF AND THE LANDING GEAR RETRACTED, THE FLIGHT CREW EXPERIENCED SEVERE VIBRATION FROM THE NOSE GEAR AREA.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR OPEN.  THE NOSE GEAR DOOR MECHANISM WAS INSPECTED AND NO DISCREPANCIES WERE FOUND.  THE NOSE GEAR DOOR WAS CLOSED AND THE AIRCRAFT DISPATCHED.  (M)
